About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 758318, 10 pages
http://dx.doi.org/10.1155/2013/758318
Research Article

The Shared Set and Uniqueness of Meromorphic Functions on Annuli

1Department of Informatics and Engineering, Jingdezhen Ceramic Institute, Jingdezhen, Jiangxi 333403, China
2School of Mathematics and Statistics, Hubei University of Science and Technology, Xianning 437100, China

Received 13 August 2013; Accepted 30 September 2013

Academic Editor: Michiel Bertsch

Copyright © 2013 Hong Yan Xu and Zhao Jun Wu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. Nevanlinna, “Eindentig keitssätze in der theorie der meromorphen funktionen,” Acta Mathematica, vol. 48, no. 3-4, pp. 367–391, 1926. View at Publisher · View at Google Scholar · View at MathSciNet
  2. A. Banerjee, “Weighted sharing of a small function by a meromorphic function and its derivative,” Computers & Mathematics with Applications, vol. 53, no. 11, pp. 1750–1761, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  3. T.-B. Cao and H.-X. Yi, “On the uniqueness of meromorphic functions that share four values in one angular domain,” Journal of Mathematical Analysis and Applications, vol. 358, no. 1, pp. 81–97, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  4. W. C. Lin, S. Mori, and K. Tohge, “Uniqueness theorems in an angular domain,” The Tohoku Mathematical Journal, vol. 58, no. 4, pp. 509–527, 2006. View at Zentralblatt MATH · View at MathSciNet
  5. C.-C. Yang and H.-X. Yi, Uniqueness Theory of Meromorphic Functions, Kluwer Academic Publishers, 2003. View at MathSciNet
  6. X.-Y. Zhang, J.-F. Chen, and W.-C. Lin, “Entire or meromorphic functions sharing one value,” Computers & Mathematics with Applications, vol. 56, no. 7, pp. 1876–1883, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. J.-H. Zheng, “On uniqueness of meromorphic functions with shared values in some angular domains,” Canadian Mathematical Bulletin. Bulletin Canadien de Mathématiques, vol. 47, no. 1, pp. 152–160, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. J.-H. Zheng, “On uniqueness of meromorphic functions with shared values in one angular domain,” Complex Variables, vol. 48, no. 9, pp. 777–785, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. W. K. Hayman, Meromorphic Functions, Clarendon Press, Oxford, UK, 1964. View at MathSciNet
  10. L. Yang, Value Distribution Theory, Springer-Science Press, Berlin, Germany, 1993. View at MathSciNet
  11. S. Axler, “Harmonic functions from a complex analysis viewpoint,” The American Mathematical Monthly, vol. 93, no. 4, pp. 246–258, 1986. View at Publisher · View at Google Scholar · View at MathSciNet
  12. Y. X. Chen and Z. J. Wu, “Exceptional values of meromorphic functions and of their derivatives on annuli,” Annales Polonici Mathematici, vol. 105, no. 2, pp. 167–177, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  13. A. Y. Khrystiyanyn and A. A. Kondratyuk, “On the Nevanlinna theory for meromorphic functions on annuli—I,” Matematychni Studii, vol. 23, no. 1, pp. 19–30, 2005. View at MathSciNet
  14. A. Y. Khrystiyanyn and A. A. Kondratyuk, “On the Nevanlinna theory for meromorphic functions on annuli—II,” Matematychni Studii, vol. 24, no. 1, pp. 57–68, 2005. View at MathSciNet
  15. R. Korhonen, “Nevanlinna theory in an annulus, value distribution theory and related topics,” Advances in Complex Analysis and Its Applications, vol. 3, pp. 167–179, 2004.
  16. M. E. Lund and Z. Ye, “Logarithmic derivatives in annuli,” Journal of Mathematical Analysis and Applications, vol. 356, no. 2, pp. 441–452, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. M. Lund and Z. Ye, “Nevanlinna theory of meromorphic functions on annuli,” Science China. Mathematics, vol. 53, no. 3, pp. 547–554, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. H. Y. Xu and Z. X. Xuan, “The uniqueness of analyticfunctions on annuli sharing some values,” Abstract and Applied Analysis, vol. 2012, Article ID 896596, 13 pages, 2012. View at Publisher · View at Google Scholar
  19. H. Y. Xu, “Exceptional values of meromorphic function on annulus,” The Scientific World Journal, vol. 2013, Article ID 937584, 7 pages, 2013. View at Publisher · View at Google Scholar
  20. A. A. Kondratyuk and I. Laine, “Meromorphic functions in multiply connected domains,” in Proceedings of the Workshop, I. Laine, Ed., Fourier series methods in complex analysis, University of Joensuu, Department of Mathematics, Joensuu, Finland, 2005.
  21. T. B. Cao and H. X. Yi, “Uniqueness theorems for meromorphic functions sharing sets IM on annuli,” Acta Mathematica Sinica, vol. 54, no. 4, pp. 623–632, 2011 (Chinese). View at MathSciNet
  22. T.-B. Cao, H.-X. Yi, and H.-Y. Xu, “On the multiple values and uniqueness of meromorphic functions on annuli,” Computers & Mathematics with Applications, vol. 58, no. 7, pp. 1457–1465, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  23. T.-B. Cao and Z.-S. Deng, “On the uniqueness of meromorphic functions that share three or two finite sets on annuli,” Proceedings of the Indian Academy of Sciences, vol. 122, no. 2, pp. 355–369, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  24. W.-C. Lin and H.-X. Yi, “Uniqueness theorems for meromorphic functions that share three sets,” Complex Variables, vol. 48, no. 4, pp. 315–327, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. G. Frank and M. Reinders, “A unique range set for meromorphic functions with 11 elements,” Complex Variables, vol. 37, no. 1–4, pp. 185–193, 1998. View at MathSciNet
  26. A. Z. Mokhon’ko, “The Nevanlinna characteristics of some meromorphic functions,” Functional Analysis and Their Applications, vol. 14, pp. 83–87, 1971.